Skip to Main content Skip to Navigation
Journal articles

Existence of Solutions for Nonconvex Differential Inclusions of Monotone Type

Abstract : Differential inclusions with compact, upper semi-continuous, not necessarily convex right-hand sides in R^n are studied. Under a weakened monotonicity-type condition the existence of solutions is proved.
Complete list of metadata

https://hal.inria.fr/hal-00916547
Contributor : Estelle Bouzat <>
Submitted on : Tuesday, December 10, 2013 - 1:59:45 PM
Last modification on : Saturday, October 14, 2017 - 1:03:59 AM

Links full text

Identifiers

  • HAL Id : hal-00916547, version 1
  • ARXIV : 1307.1871

Collections

Citation

Elza Farkhi, Tzanko Donchev, Robert Baier. Existence of Solutions for Nonconvex Differential Inclusions of Monotone Type. Comptes rendus de l'Académie bulgare des Sciences, Bulgarian Academy of Sciences, 2014, 67 (3), pp.323-330. ⟨hal-00916547⟩

Share

Metrics

Record views

242